# SDR RAIA00704070

- Difficulty date: April 23, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 17,442 hours, 16,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5517 - STL - EMERGENCY LIGHT FLOOR PROXIMITY LIGHTS INOP.  MAINTENANCE FOUND GROUND WIRE LOOSE, SECURED GROUND WIRE AND LIGHT STRIP OPS NORMAL.
